Statistical Convergence in Function Spaces
Agata Caserta,
Giuseppe Di Maio and
Ljubiša D. R. Kočinac
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
We study statistical versions of several classical kinds of convergence of sequences of functions between metric spaces (Dini, Arzelà, and Alexandroff) in different function spaces. Also, we discuss a statistical approach to recently introduced notions of strong uniform convergence and exhaustiveness.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/420419.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/420419.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420419
DOI: 10.1155/2011/420419
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().